Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/242188
Type: Artigo
Title: On the asymptotic behaviour of the 2d Navier-Stokes equations with navier friction conditions towards euler equations
Author: Guillén-González, Francisco
Planas, Gabriela
Abstract: In this paper, the two dimensional incompressible Navier-Stokes problem in a bounded domain subject to nonhomogeneous Navier friction boundary conditions is considered. We establish the existence, uniqueness, and regularity of solutions to such problem and we demonstrate convergence towards the incompressible 2D Euler equations in the inviscid limit. We also show the stability and convergence of a time discrete implicit Euler’s scheme as both parameters, viscosity and time step, go to zero.
Subject: Comportamento assintótico de soluções
Navier-Stokes, Equações de
Euler, Equações de
Estabilidade
Convergência (Matemática)
Country: Alemanha
Editor: Wiley
Citation: On The Asymptotic Behaviour Of The 2d Navier-stokes Equations With Navier Friction Conditions Towards Euler Equations (vol 89, Pg 810, 2009). Wiley-v C H Verlag Gmbh, v. 95, p. 329-330 MAR-2015.
Rights: fechado
Identifier DOI: 10.1002/zamm.200800089
Address: https://onlinelibrary.wiley.com/doi/abs/10.1002/zamm.200800089
Date Issue: 2009
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000350550200006.pdf321.33 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.